I have been on Travatan for glaucoma for 3 years and had Combigan drops added three days ago as tests indicated a serious decline in peripheral vision. I had a little upset stomach the first day, and today I've had chills and have been vomiting.
Hello lu brown. I read up on Combigan and nausea, is a normal, common side effect. I'd say that if it were to persist, for a longer period of time, ask your doctor what she/he might think about it. I also ran a check to see if theres any drug interaction between travatan and combigan, and found there to be none.best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Glaucoma - I am on travatan & combigan--travaton is fine-combigan makes my eyes itch & burn. I tried
Posted 11 Dec 2009 • 1 answer
Travatan Z, How likely is it to get bloodshot eyes, will these affect my BP, do I have to start now?
Posted 24 May 2011 • 2 answers
Posted 3 May 2015 • 1 answer
Posted 17 Jan 2017 • 0 answers
Posted 13 Sep 2017 • 0 answers